# SDR YENA20150819375

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 61,461 hours, 22,944 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transponder
- Part number: 066011271101
- Part serial: TRA67A15413
- Condition: Failed
- Location: Atc
- Part time: 21,190 hours, 7,217 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE ATC NR 1 CB TRIPPED, G11, NAC TCAS FAULT AND ASSOCIATED HOT ELECTRICAL ODOR.  ATC SYSTEM, TRANSPONDER SINGLE POSITION.  R & R NR 1 ATC TRANSPONDER IAW AMM 34-52-33, C/B REMAINED CLOSED,  ACCOMPLISHED BITE TEST AND FUNCTIONAL TEST IAW AMM 34-52-00, TEST OK, MX4 UPDATED, PLACARD REMOVED, MCC CONTACTED.
